# SDR AALA952091

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 657276235
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1923 - AFTER TAKEOFF TUL DURING GEAR RETRACTION, THE GEAR DOOR LIGHT STAYED ON AS WELL AS THE RED NOSE GEAR LIGHT.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR RETRACT ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
